Publication detail

Representation of the solutions of linear discrete systems with constant coefficients and two delays

DIBLÍK, J. MORÁVKOVÁ, B.

Original Title

Representation of the solutions of linear discrete systems with constant coefficients and two delays

English Title

Representation of the solutions of linear discrete systems with constant coefficients and two delays

Type

journal article in Web of Science

Language

en

Original Abstract

The purpose of this paper is to develop a method for the construction of solutions to initial problems of linear discrete systems with constant coefficients and with two delays. Solutions are expressed with the aid of a special function called the discrete matrix delayed exponential for two delays. Such approach results in a possibility to express an initial Cauchy problem in a closed form. Examples are shown illustrating the results obtained.

English abstract

The purpose of this paper is to develop a method for the construction of solutions to initial problems of linear discrete systems with constant coefficients and with two delays. Solutions are expressed with the aid of a special function called the discrete matrix delayed exponential for two delays. Such approach results in a possibility to express an initial Cauchy problem in a closed form. Examples are shown illustrating the results obtained.

Keywords

Discrete matrix delayed exponential, two delays, initial problem

RIV year

2014

Released

13.05.2014

Publisher

Hindawi

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2014

Number

1

State

US

Pages from

1

Pages to

19

Pages count

19

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT107483,
  author="Josef {Diblík} and Blanka {Morávková}",
  title="Representation of the solutions of linear discrete systems with constant coefficients and two delays",
  annote="The purpose of this paper is to develop a method for the construction of solutions to initial problems of linear discrete systems with constant coefficients and with two delays. Solutions are expressed with the aid of a special function called the discrete matrix delayed exponential for two delays. Such approach results in a possibility to express an initial Cauchy problem in a closed form. Examples are shown illustrating the results obtained.",
  address="Hindawi",
  chapter="107483",
  doi="10.1155/2014/320476",
  institution="Hindawi",
  number="1",
  volume="2014",
  year="2014",
  month="may",
  pages="1--19",
  publisher="Hindawi",
  type="journal article in Web of Science"
}